Hi! This is my first time posting on any board. I have been reading the discussions and they have been very helpful! I am Bipolar I and am currently in the middle of a major depressive episode with extreme paranoia. My pDoc just changed me from Abilify to Seroquel XR. I started with 50 mg, increased to 100mg but due to the side effects I went back down to 50mg. I am having terrible nightmares and my legs are so numb that I can't drive... has anyone else had these side effects with Seroquel XR? It is helping with my paranoia more than any other med ever has and I would like to keep taking it, but I cannot live with these side effects... hope someone can tell me if they will go away after a while if I continue taking the Seroquel XR. Thanks!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...